Ver todas las categorías

Children's Advil Junior Strength - Analgésico y antifebril en tabletas masticales, ibuprofeno pediátrico de 100 mg para niños de 2-11 años, Grape - Paquete de 24

5.0
(275)
Compre 1, lleve 1 al 50%

Cómo conseguirlo

RecogerNo disponible
Check more stores
EnvíoNo disponible
Checking store inventory

Información

Children's Advil Junior Strength - Analgésico y antifebril en tabletas masticales, ibuprofeno pediátrico de 100 mg para niños de 2-11 años, Grape - Paquete de 24
24 u., 0.09 lb. N.° de artículo 857311

Elegible para HSA/FSA

  • One pack of 24 grape-flavored tablets of Advil Junior Strength Pain Reliever and Fever Reducer, Chewable Children's Ibuprofen for Pain Relief, Grape
  • Junior strength Advil tablets are an effective kids fever reducer and pain reliever
  • Children's Advil relieves minor aches and pains due to the common cold or teething
  • Kids chewable ibuprofen tablets are grape-flavored and easy to take with or without water
  • Children's pain relief and fever medicine for kids ages 2 to 11 years
  • Give appropriate weight-based dose of childrens ibuprofen chewable tablets every 6 to 8 hours as needed for symptoms
  • Productos elegibles para HSA y FSA

Advil Junior Strength chewable ibuprofen tablets are an effective fever reducer and pain reliever for kids. Formulated for children ages 2 to 11 years, each tablet contains ibuprofen 100mg, a pain medication that also controls fever. Just one dose of this children's ibuprofen pain relief medicine lasts up to eight hours, meaning few doses for your child to take throughout the day. Advil children's ibuprofen pain medicine tablets are portable and easy for kids to take, no dosing cup or water needed.

Specifications
ProblemaAlivio del dolor
FormularioTabletas masticables
Ingrediente claveIbuprofen
Etapa de vidaHijo/a
Primary FlavourSabor Grape
Tipo de productoAnalgésicos
Cantidad1-60 u.

Ingredientes

Indicaciones

Advertencias

From Advil
See all Advil products
Productos relacionados
Advil
2887
HSA/FSA EligibleOne bottle of 40 liquid filled capsules of Advil PM Liqui-Gels Pain Reliever and Nighttime Sleep Aid, Ibuprofen for Pain Relief and Diphenhydramine HCL for a Sleep AidIbuprofen PM pain medicine helps relieve occasional sleeplessness related to minor aches ...
CVS Health
26
HSA/FSA EligibleCompare to Children's Motrin® active ingredient. Children's Ibuprofen Oral Suspension 100 mg per 5 mL, Bubble Gum Flavor, temporarily reduces fever and relieves minor aches and pains due to the common cold, flu, sore throat, headache and toothache, for ...
CVS Health
5
HSA/FSA EligibleFor Infants' ages 6 mos to 23 mos. Gotas concentradas. Sin colorantes. Analgésico/antipirético (AINE). No mancha. Recomendado por farmacéuticos de CVS Health. Dura hasta 8 horas. Usar solo con la jeringa incluida. Sin alcohol.
*Las reseñas y calificaciones de los clientes reflejan únicamente la opinión y punto de vista de los contribuyentes individuales y no son creadas ni avaldas por CVS Pharmacy. Revise las etiquetas del producto y consulte a su médico si tiene alguna pregunta médica o de salud.

Children's Advil Junior Strength - Analgésico y antifebril en tabletas masticales, ibuprofeno pediátrico de 100 mg para niños de 2-11 años, Grape - Paquete de 24

5.0
(275)
Compre 1, lleve 1 al 50%
Agotado